# SDR DXTA2024011610635

- Difficulty date: January 15, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N509QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0028
- Aircraft time: 5,176 hours, 3,292 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG BRAKE PRESSURE: CONSISTENT EXCESSIVE AIRFRAME VIBRATION ON LANDING. NOT NOTICEABLE ON TAXI. //SIGNOFF// PREPARED THE AIRCRAFT FOR MX. SPUN ALL AC WHEELS TO CHECK FOR TIRES OUT-OF-ROUND OR DRAGGING BRAKES. NO DEFECTS NOTED. REMOVED ALL 4 OF THE MLG WHEEL & TIRE ASSEMBLIES, AND PERFORMED A GVI OF THE BRAKE ASSEMBLIES AND NO DEFECTS WERE NOTED AT THIS TIME. REPACKED WHEEL BEARINGS WITH SHC100 GREASE AS NECESSARY AND RETURNED MLG WHEEL ASSEMBLIES TO THEIR ORIGINAL LOCATIONS IRW CE-680A AMM 32-40-05. SERVICED HYDRAULIC RESERVOIR WITH BRAYCO OIL AS REQUIRED AND BLED THE MLG BRAKE ASSEMBLIES IRW CE-680A AMM 32-42-00. NOTED A FEW AIR BUBBLES AT THE #4 BRAKE ASSEMBLY. CONNECTED LANDING GEAR SIMULATOR TEST BOXES AND PERFORMED FUNCTIONAL CHECK OF THE ANTISKID BRAKE SYSTEM IRW CE- 680A AMM 32-46-00 AND FUNCTIONAL CHECK SATISFACTORY. NO HISTORY ON THIS DISCREPANCY. CONTACTED MCC AND WE ARE GOOD TO SIGN OFF. RETURNED AC TO ITS ORIGINAL CONFIGURATION. 16JAN2024.
